Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
3 Publications
2026 |
Published |
Journal Article |
IST-REx-ID: 20422 |
|
|
Christoph, Micha, et al. “The Hamilton Space of Pseudorandom Graphs.” Journal of Combinatorial Theory Series B, vol. 176, Elsevier, 2026, pp. 254–67, doi:10.1016/j.jctb.2025.09.002.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 |
Published |
Journal Article |
IST-REx-ID: 9602 |
Pach, János, and István Tomon. “Erdős-Hajnal-Type Results for Monotone Paths.” Journal of Combinatorial Theory. Series B, vol. 151, Elsevier, 2021, pp. 21–37, doi:10.1016/j.jctb.2021.05.004.
[Published Version]
View
| Files available
| DOI
| WoS
2021 |
Published |
Journal Article |
IST-REx-ID: 22156 |
He, Xiaoyu, and Yuval Wigderson. “Hedetniemi’s Conjecture Is Asymptotically False.” Journal of Combinatorial Theory, Series B, vol. 146, Elsevier, 2021, pp. 485–94, doi:10.1016/j.jctb.2020.03.003.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv